RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 2, Pages 236–250 (Mi msb4262)  

This article is cited in 2 scientific papers (total in 2 papers)

Lattice isomorphisms of semigroups decomposable into a free product

L. N. Shevrin, V. A. Baranskii


Full text: PDF file (1729 kB)

Bibliographic databases:

UDC: 519.47
Received: 20.10.1965

Citation: L. N. Shevrin, V. A. Baranskii, “Lattice isomorphisms of semigroups decomposable into a free product”, Mat. Sb. (N.S.), 71(113):2 (1966), 236–250

Citation in format AMSBIB
\Bibitem{SheBar66}
\by L.~N.~Shevrin, V.~A.~Baranskii
\paper Lattice isomorphisms of semigroups decomposable into a free product
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 2
\pages 236--250
\mathnet{http://mi.mathnet.ru/msb4262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204558}
\zmath{https://zbmath.org/?q=an:0158.02501}


Linking options:
  • http://mi.mathnet.ru/eng/msb4262
  • http://mi.mathnet.ru/eng/msb/v113/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Baranskii, “Lattice isomorphisms of semigroups decomposable into free products of semigroups with amalgamated zero”, Math. USSR-Sb., 12:2 (1970), 149–158  mathnet  crossref  mathscinet  zmath
    2. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:168
    Full text:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019